MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305759
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 25x1 rb label content was missing the following information was provided by the initial reporter: it was reported by the customer that the our staff noticed a miss label on (b)(4) boxes of needles.Please see the pic provided.Verbatim: rcc received a complaint via email.Email(s) attached.Cat# of product being complained: bd305761 description of product: needle eclipse 25gx1in use ll sp=pk 100ea/pk 12pk/ca.Lot or s/n: (b)(6).Complaint category: labelling issue reportable: no.Incident date: (b)(6) 2024.Hospital complaint reference #: details of complaint (reported issue): our staff noticed a miss label on(b)(4) boxes of needles.Please see the pic provided.I believe only part of the case was impacted.Complaint noticed: prior to use.Problem frequency: 1st time.Customer exposure: patient injury: no.Has health canada been informed? no.Qty affected: (b)(4).Samples available? no.Is customer requesting an rga?: no.
 
Event or Problem Description
Material#: 305761, lot#: 0115011.It was reported by the customer that the our staff noticed a miss label on four boxes of needles.Please see the pic provided.Verbatim: rcc received a complaint via email.Email(s) attached.Cat# of product being complained: bd305761.Description of product: needle eclipse 25gx1in use ll sp=pk 100ea/pk 12pk/ca.Lot or s/n: (b)(6).Complaint category: labelling issue.Reportable: no.Incident date: 02 feb 2024.Hospital complaint reference #: details of complaint (reported issue): our staff noticed a miss label on four boxes of needles.Please see the pic provided.I believe only part of the case was impacted.Complaint noticed: prior to use.Problem frequency: 1st time.Customer exposure:.Patient injury: no.Has health canada been informed? no.Qty affected: 1 ca.Samples available? no.Is customer requesting an rga?: no.Return qty: follow up: 02/15/2024: there is a sample, but we have yet to receive the packing slip that i can see.None were used on patients.
 
Additional Manufacturer Narrative
During dhr review, it was observed that on production date 07 may 2020, inspection form, at 23:10hr, 4pcs of wrong top web (catalog 305761) and at 01:30hr (08 may 2020), 2pcs of wrong top web (catalog 305761) was pasted.Sa was initiated on incorrect label content (wrong top web).Capa was also initiated to address on this nonconformance.Below is the probable cause identified: the production technician did not verify the top web information during inspection.There is no detection of the top web by vision system.There is no designated area for return top web material.Below action in the capa# 2835276 had been implemented to address the nonconformance.Re-training on the inspection procedure was conducted to the eclipse team.Inspection form, was updated to include inspection for pre-printed top web.Installed vision system to combo2 packaging line to detect wrong top web and validation was completed.Designated area for return top web material had been identified and documented.

Brand Name
BD NEEDLE ECLIPSE 25X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18809295
Report Number2243072-2024-00230
Device Sequence Number7169085
Product Code FMI
UDI-Device Identifier30382903057598
UDI-Public(01)30382903057598
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Catalogue Number305759
Device Lot Number0115011
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown